Volume 15, Issue 1
On W1,q Estimate for Weak Solutions to a Class of Divergence Elliptic Equations

Shuqing Zhou , Songhai Deng & Xiaoyong Li

J. Part. Diff. Eq., 15 (2002), pp. 7-12.

Published online: 2002-02

Preview Full PDF 452 1759
Export citation
  • Abstract

Local W^{1,q} estimates for weak solutions to a class of equations in divergence form D_i(a_{ij}(x)|Du|^{p-2D_ju) = 0 are obtained, where q > p is given. These estimates are very important in obtaining higher regularity for the weak solutions to elliptic equations.

  • Keywords

Divergence elliptic equation local W^{1 q} estimate reverse Hölder inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-7, author = {}, title = {On W1,q Estimate for Weak Solutions to a Class of Divergence Elliptic Equations}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {7--12}, abstract = { Local W^{1,q} estimates for weak solutions to a class of equations in divergence form D_i(a_{ij}(x)|Du|^{p-2D_ju) = 0 are obtained, where q > p is given. These estimates are very important in obtaining higher regularity for the weak solutions to elliptic equations.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5436.html} }
TY - JOUR T1 - On W1,q Estimate for Weak Solutions to a Class of Divergence Elliptic Equations JO - Journal of Partial Differential Equations VL - 1 SP - 7 EP - 12 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5436.html KW - Divergence elliptic equation KW - local W^{1 KW - q} estimate KW - reverse Hölder inequality AB - Local W^{1,q} estimates for weak solutions to a class of equations in divergence form D_i(a_{ij}(x)|Du|^{p-2D_ju) = 0 are obtained, where q > p is given. These estimates are very important in obtaining higher regularity for the weak solutions to elliptic equations.
Shuqing Zhou , Songhai Deng & Xiaoyong Li . (2019). On W1,q Estimate for Weak Solutions to a Class of Divergence Elliptic Equations. Journal of Partial Differential Equations. 15 (1). 7-12. doi:
Copy to clipboard
The citation has been copied to your clipboard